# SDR USAA951323

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 6545871124
- Condition: Cracked
- Location: Service Door
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 6 INCH CRACK FORWARD SERVICE DOOR LOWER GATE.  REPLACED HINGE ASSEMBLY.  REPAIRED PER EA 40346.  (X)
